# SDR ASAA2015072712604

- Difficulty date: July 27, 2015
- Submitted: July 29, 2015
- Operation: Air carrier
- Aircraft: N559AS
- Make and model: Boeing 737890
- Aircraft serial: 35178
- Aircraft time: 33,130 hours, 9,919 cycles
- System (JASC): 2300 · Communications System
- Part: Satcom
- Condition: Malfunctioned
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

SATCOM INOPERATIVE.  DISPATCH ACARS COULD HEAR PILOTS VOICE 5 X 5, BUT PILOTS COULD NOT HEAR DISPATCH VOICE.  ACFT GROUNDED.  IAW FIM TASK 23-15, TASK 801, RESET THE SATCOM SYS, AND CONFIRMED SATCOM OPS NORMAL.  GROUND VERIFICATION GOOD.
